# SDR XNOA01045

- Difficulty date: April 16, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Inoperative
- Location: Nr 2 Yaw
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 YAW DAMPER WILL NOT ENGAGE AFTER START UP.   TRANSFERRED TO DMI 2268 IAW ENA MEL 22-21-01. CAT "C" PLACARDS INSTALLED.
